MAUDE Adverse Event Report: DEXCOM INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM DEXCOM SHARE SYSTEM

DEXCOM INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM DEXCOM SHARE SYSTEM
Model Number MT22608-PNK
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017 the receiver ceased to function.No additional event or patient information is available.The receiver was returned for evaluation.An exterior visual inspection was performed and passed.The receiver was charged to see if it would boot up normally, and it failed.A functional test was attempted, but it could not be completed.The data log could not be obtained for review as the recevier could not be turned on.The receiver case was opened for an internal visual inspection, and passed.A voltage test was performed and failed.Through trouble-shooting a defective u6 component was found.The reported event that the receiver ceased to function was confirmed.The root cause was determined to be a defective u6 component.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM DEXCOM SHARE SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM INC.
6340 sequence dr
san diego CA 92121
MDR Report Key7003310
Report Number3004753838-2017-94921
Device Sequence Number19086047
Product Code MDS
UDI-Device Identifier20386270000198
UDI-Public20386270000198
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22608-PNK
Device Catalogue NumberSTK-CR-PNK
Device Lot Number5219688
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2017
Initial Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 YR